# SDR USAASB99255

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233US
- Make and model: Boeing 737201
- Aircraft serial: 22273
- System (JASC): 2420 · AC Generation System
- Condition: Unknown
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

GSO - FLT 2660 - UPON PUSHBACK, THE NR 1 TRU C/B TRIPPED.  THE NR 1 ENG GEN READ ZERO AMPS AND ZERO VOLTS.  CREW RESET THE NR 1 TRU C/B ALONG WITH THE NORMAL EQUIP BLOWER C/B'S THAT HAD ALSO TRIPPED AND THE NR 1 GEN CAME ON LINE.  HOWEVER, EN ROUTE FROM ATL TO BWI AT CRUISE ALT, THE NR 1 TRU C/B TRIPPED AGAIN AND AN ELECTRICAL ODOR WAS NOTED IN THE FLT COMPARTMENT.  CREW SHIFTED BUS NR 1 TO APU GEN AND ODOR WENT AWAY.  FLT DIVERTED TO GSO AND LANDED W/O FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MX FOUND THR NR 1 ENG FIREWALL CONNECTOR D41O CORRODED.  REMOVED AND REPLACED CONNECTOR AND PINS.  RAN NR 1 ENG GEN SYSTEM.  OP'S CHECK GOOD.  AS FOR THE NORMAL EQUIP BLOWER C/B'S TRIPPING, MX REMOVED AND REPLACED T
